TWO toddlers died shortly after apparently receiving medication, and their families want answers.

Two-year-old Lebogang Dumisa and Katekani Mmola died after allegedly being given an antibiotic by nurses at CN Phatudi Hospital, outside Tzaneen in Limpopo.

Lebogang’s mum Daphney (41) said her child looked healthy before the nurses put her on a drip.

-
Baby Lebogang Dumisa died allegedly after being given Rocephine Anti Biotic medicine at CN Phatudi.

“I warned the nurse not to put so much medicine in the drip, but she wouldn’t listen,” she said.

-
Katekani Mmola also died immediately after being given the same medicine. Photo Supplied

“My baby collapsed and the nurse told me she was reacting to the treatment.”

Katekani’s dad Masilo (38) said: “They put an overdose on the drip which killed my son.”

Limpopo Health MEC Dr Phophi Ramathuba ordered the immediate recall of a certain batch of the antibiotic as a precautionary measure.

“We’re not saying this medicine caused their deaths,” said health spokesman Neil Shikwambana.

He said a post mortem would show exactly how the babies died.

Limpopo police spokesman Brigadier Motlafela Mojapelo confirmed that police were investigating the deaths of two toddlers at the hospital.